MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ X AMPLIFIER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-R-AMP-02
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, a communication issue occurred causing a procedure delay.Mapping was completed and the ablation catheter was inserted.When connecting the ablation catheter, signals were visible, but there was no location in navx or voxel mode.The catheter gui had the ampere and se ports as red.The site verified the populated catheter was fully defined but were still unable to select roving.The catheter was disconnected and reconnected (deleting from the catheter list).Hovering over quality gumballs showed catheter impedance errors.The tactisys, ampere, tactiflex rf cable and ampere connect cable were exchanged which did not resolve the issue.The system was rebooted multiple times and a new case was started, but the issue persisted.The amplifier was then exchanged which resolved the issue.
 
Additional Manufacturer Narrative
Additional information: d0, g3, h2, h3, h6.One ensite x amplifier was received for evaluation.Visual inspection revealed the front enclosure, top enclosure, base enclosure and the right enclosure showed evidence of misalignment.Visual inspection of the front panel ports and rear panel ports show evidence of wear consistent with use.For evaluation purposes the port 3 and port 4 small form-factor pluggable (sfp) were temporarily exchanged.The amplifier was powered on and then the amplifier booted to a solid green ¿ready¿ light emitting diode (led) status.This indicated the amplifier passed the power-on-self-test (post) and then successfully communicated with the test station tracker software.The intra-cardiac (ic) short test was then performed and was successful.A field frame, surflink, electrocardiogram (ecg) simulator, 10 lead ecg cable set, wet lab, patient reference sensors (prs-a single, prs-p triple), ampere, tactisys quartz, tacticath sensor enabled catheter, advisor hd grid catheter, and an inquiry catheter; were all connected into an active magnetic tracker study.Each sensor was able to be initialized, localized, and then manipulated within the real time study successfully.This system was then connected into an active ensitex display workstation study.It was noted that the advisor and inquiry catheters appeared to work as designed however when the tacticath was used the ampereconnect port remained gray within the study.The field service tool (fst) was connected, and the amplifier passed post.The field functional test was performed and was successful.The isolated ground of the ampereconnect port was tested (against a test amplifier), and there was a noticeable difference; both pins 6 and 7 read as electrically open.These pins appear to be required for location data within the dws study.This was isolated to the port and the connection to the front panel assembly.The other isolation ground of pin 44 appears to function as designed.The field reported event was able to be duplicated by ablation catheter study observation and ampereconnect port pin-out.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to electrical opens between the ampereconnect port and the frontplane.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL (AF-ST. PAUL)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22329671
Report Number2184149-2025-00123
Device Sequence Number18500868
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)8304019
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160187
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number8304019
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown